# SDR KCSA101177A

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 80,465 hours, 17,266 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireshield
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B LOWER FIRESHIELD WORN AT NAC STA 228.
